Integrals for holomorphic foliations with singularities having all leaves compact
Annales de l'Institut Fourier, Volume 39 (1989) no. 2, p. 451-458

We show that for a holomorphic foliation with singularities in a projective variety such that every leaf is quasiprojective, the set of rational functions that are constant on the leaves form a field whose transcendence degree equals the codimension of the foliation.

Nous démontrons que pour un feuilletage holomorphe avec singularités dans une variété projective tel que toute feuille est quasi-projective, l’ensemble des fonctions rationnelles qui sont constantes sur les feuilles forment un champ dont le degré de transcendance est la codimension du feuilletage.

@article{AIF_1989__39_2_451_0,
     author = {Gomez-Mont, Xavier},
     title = {Integrals for holomorphic foliations with singularities having all leaves compact},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {39},
     number = {2},
     year = {1989},
     pages = {451-458},
     doi = {10.5802/aif.1173},
     zbl = {0667.58052},
     mrnumber = {91d:32045},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1989__39_2_451_0}
}
Gomez-Mont, Xavier. Integrals for holomorphic foliations with singularities having all leaves compact. Annales de l'Institut Fourier, Volume 39 (1989) no. 2, pp. 451-458. doi : 10.5802/aif.1173. http://www.numdam.org/item/AIF_1989__39_2_451_0/

[D] A. Douady, Le problème des modules pour les sous-espaces analytiques compacts d'un espace analytique donné, Ann. Inst. Fourier, 16-1 (1966), 1-95. | Numdam | MR 34 #2940 | Zbl 0146.31103

[C.M.] D. Cerveau, J.-F. Mattei, Formes intégrables holomorphes singulières, Astérisque, 97 (1982). | MR 86f:58006 | Zbl 0545.32006

[E.M.S.] R. Edwards, K. Millet, D. Sullivan, Foliations with all leaves compact, Topology, 16 (1977), 13-32. | MR 55 #11268 | Zbl 0356.57022

[E] D. Epstein, Foliations with all leaves compact, Ann. Inst. Fourier, 26-1 (1976), 265-282. | Numdam | MR 54 #8664 | Zbl 0313.57017

[F] A. Fujiki, Closedness of the Douady spaces of compact Kaehler spaces, Publ. Math. RIMS, Kyoto U., 14 (1978). | MR 58 #6361 | Zbl 0409.32016

[G] A. Grothendieck, Techniques de construction et théorèmes d'existence en Géométrie Algébrique IV : Les Schémas de Hilbert, Séminaire Bourbaki, Exp. 221 (1961), Benjamin, N.Y., 1975. | Numdam | Zbl 0236.14003

[G.D.] A. Grothendieck, J. Dieudonné, Éléments de Géométrie Algébrique IV : Étude locale des schémas et de morphismes de schémas, Publ. Math. IHES, 28, 1966. | Numdam | Zbl 0144.19904

[H] R. Hartshorne, Algebraic Geometry, Springer Verlag, 1977. | MR 57 #3116 | Zbl 0367.14001

[Hi] H. Hironaka, Resolution of singularities of an algebraic variety over a field of characteristic zero, Annals of Math., 79 (1964), I : 109-203 ; II : 205-326. | MR 33 #7333 | Zbl 0122.38603

[R] G. Reeb, Sur certaines propriétés topologiques des variétés feuilletées, Actual. Scient. Ind., 1183 (1952). | MR 14,1113a | Zbl 0049.12602

[Sh] I. Shafarevich, Basic Algebraic Geometry, Springer Verlag, 1974. | MR 51 #3163 | Zbl 0284.14001

[S] G. Stolzenberg, Volumes, Limits and Extensions of Analytic Varieties, LNM 19, Springer Verlag, 1966. | Zbl 0142.33801